# SDR CALA2015060800491

- Difficulty date: June 6, 2015
- Submitted: June 8, 2015
- Operation: Air carrier
- Aircraft: N73276
- Make and model: Boeing 737824
- Aircraft serial: 31594
- Aircraft time: 45,644 hours, 14,791 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: L70767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK LT EMER LIGHT AFT OF WING INOPERATIVE, INBD.  CHANGED EMER LIGHT BATTERY PACKS IAW AMM 33-51-00.  R & R LT EMER LIGHT AFT OF WING IAW AMM 33-51-04.  OPERATIONS CHECKED GOOD.
